# SDR SWAA2022013115125

- Difficulty date: July 27, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 39,022 hours, 22,973 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / R&R'D R/H HORIZONTAL UPPER FWD SLIDING SEAL REF AMM 53-31-31.
